Taş, EmreYurdakadim, Tuğba2019-05-132019-05-132018Taş, E., Yurdakadim, T. (2018). The Arzelà–Ascoli theorem by means of ideal convergence. Georgian Mathematical Journal, 25(3), 475-479.1072-947Xhttps://doi.org/10.1515/gmj-2017-0052https://hdl.handle.net/11491/2000In this paper, using the concept of ideal convergence, which extends the idea of ordinary convergence and statistical convergence, we are concerned with the I-uniform convergence and the I-pointwise convergence of sequences of functions defined on a set of real numbers D. We present the Arzelà-Ascoli theorem by means of ideal convergence and also the relationship between I-equicontinuity and I-continuity for a family of functions. © 2018 Walter de Gruyter GmbH, Berlin/Boston.eninfo:eu-repo/semantics/closedAccessClassical Arzelà-Ascoli TheoremIdeal ConvergencePointwise and Uniform ConvergenceThe Arzelà-Ascoli theorem by means of ideal convergenceArticle25347547910.1515/gmj-2017-0052N/AQ2